An upper bound on Jacobsthal's function

Files in This Item:
File Description SizeFormat 
CostelloWattsAccepted.pdf199.96 kBAdobe PDFDownload
Title: An upper bound on Jacobsthal's function
Authors: Costello, Fintan
Watts, Paul
Permanent link:
Date: Nov-2014
Online since: 2014-11-21T12:56:41Z
Abstract: The function h(k) represents the smallest number m such that every sequence of m consecutive integers contains an integer coprime to the first k primes. We give a new computational method for calculating strong upper bounds on h(k).
Type of material: Journal Article
Publisher: American Mathematical Society
Journal: Mathematics of Computation
Volume: 84
Start page: 1389
End page: 1399
Copyright (published version): 2014 American Mathematical Society
Keywords: Integer sequencesAltorithms
DOI: 10.1090/S0025-5718-2014-02896-2
Language: en
Status of Item: Peer reviewed
Appears in Collections:Computer Science Research Collection

Show full item record

Page view(s) 50

checked on May 25, 2018

Download(s) 50

checked on May 25, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.